Title: Eisenstein Series in Complexified Clifford Analysis
Authors: Krausshar, Rolf Sören # ×
Issue Date: 2002
Publisher: Heldermann Verlag
Series Title: Computational Methods and Function Theory vol:2 issue:1 pages:29-65
Abstract: In this paper we deal with generalizations of the classical Eisenstein series within the framework of complexified Clifford analysis. In particular, we discuss generalizations of the trigonometric functions, the elliptic functions and modular forms within this function theory. In this paper we study their fundamental properties and focus on construction methods.
ISSN: 1617-9447
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.